| Model Number |
60005 |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
09/15/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient with history of radial keratotomy (rk) had the light adjustable lens explanted from the right eye as the desired refractive outcome was not achieved after light adjustment treatments.Device history record for the lens was reviewed.No issues were noted.The explanted lens is in process of being returned for evaluation.
Event or Problem Description
Patient with history of radial keratotomy (rk) had the light adjustable lens explanted from the right eye as the desired refractive outcome was not achieved after light adjustment treatments.
Event or Problem Description
Additional Manufacturer Narrative
Patient with history of radial keratotomy (rk) had the light adjustable lens explanted from the right eye as the desired refractive outcome was not achieved after light adjustment treatments.The explanted lens was not returned for evaluation.Multiple follow-up attempts were made to have the lens returned.